cymbalta and sweating!!!!!!!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alicat72
Regular Member


Date Joined Jun 2008
Total Posts : 79
   Posted 9/13/2008 10:12 PM (GMT -7)   
oh! this is awful!!!!

3 weeks i have been on cymbalta and i have been sweating like crazy....

i thought after the first few weeks the side effects would go away....

the insomnia and jitteriness seems to have subsided, but the sweating????!!!!

i know i should call my doc... i will on monday.... eyes

thing is that i work in a very hot/humid environment....it is so embarrassing to be wiping the sweat from my face constantly.....

anyone else have this problem???????????

Piercings
Regular Member


Date Joined Aug 2008
Total Posts : 326
   Posted 9/13/2008 11:52 PM (GMT -7)   
Yes, and when I was taking it I was heavier (weight wise) than I am now. And yes, I was hugely embarrassed. It took quite a while for me to stop that though. I wish I remembered how long it was so I could tell you. But, it did eventually go away. So take heart...it will stop eventually.

Greensleeves
New Member


Date Joined Sep 2008
Total Posts : 19
   Posted 9/14/2008 7:31 PM (GMT -7)   
Weird....I never had that problem with Cymbalta.

girlfrombrooklyn
New Member


Date Joined Sep 2008
Total Posts : 11
   Posted 9/14/2008 8:33 PM (GMT -7)   
YES!!! Never realized it might be the Cymbalta. Just thought it was the "change". I am 49 and figured that's what it was. Huh... something to think about.

Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 9/14/2008 9:53 PM (GMT -7)   
Cymbalta has a host of miserable side effects and most do go away, but lots of people are having some pain relief so each has to try and find out how we react. I couldn't handle the side effects. Couldn't even hold my head upright while sitting in a chair.

Good luck,
Chutzie
Co-Mod Fibromyalgia & Chronic Pain Forums
~~~
Fibromyalgia, Ulcerative Colitis, Insulin dependent diabetic, collapsed disk, dermatitis herpetiformus, osteo arthritis in spine and other locations.
***************

The only difference between genius and stupidity is that genius has it's limits. Albert Einstein: (1879-1955)


alicat72
Regular Member


Date Joined Jun 2008
Total Posts : 79
   Posted 9/15/2008 3:11 PM (GMT -7)   
hey thanks everyone...i skipped my dose yesterday and took one today....i have felt fine since....i think maybe the 60 mgs. is just too much for me.....

i was not able to get in contact with my doc today for the power is out in 10 counties here....

i'll keep tryin' tho!

girlfrombrooklyn
New Member


Date Joined Sep 2008
Total Posts : 11
   Posted 9/15/2008 3:17 PM (GMT -7)   
Can't hold head up... I feel that way sometimes... so, it may be the cymbalta? darn... I hate this. I want to stop all my medications for the depression and anxiety. I want to be normal. I guess my abnormal is normal for me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:38 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
201 Guest(s), 5 Registered Member(s) are currently online.  Details
Mews2much, holo100, getting by, MarcCrisp, JaxCalvin


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer